# SDR R61A201907100714

- Difficulty date: July 10, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 38,508 hours, 22,807 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065755002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARGO COMPARTMENT, CORROSION FOUND ON SHEAR CLIP,  REMOVED AND REPLACED SHEAR CLIP PER SRM 51-41-01.
